Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Krasovitskii, Tikhon Ilich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 1

Number of views:
This page:24
Abstract pages:205
Full texts:6
References:10

http://www.mathnet.ru/eng/person156138
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2021
1. V. I. Bogachev, T. I. Krasovitskii, S. V. Shaposhnikov, “On uniqueness of probability solutions of the Fokker-Planck-Kolmogorov equation”, Mat. Sb., 212:6 (2021),  3–42  mathnet  elib; Sb. Math., 212:6 (2021), 745–781  isi  scopus

Presentations in Math-Net.Ru
1. О размерности пространства вероятностных решений уравнения Колмогорова
T. I. Krasovitskii

August 10, 2021 16:10

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022